# SDR ASAA2018010723119

- Difficulty date: January 7, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N521VA
- Make and model: Airbus A319-112
- Aircraft serial: 02773
- Aircraft time: 33,748 hours, 12,536 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P3029
- Condition: Odor
- Location: Apu Bay
- Part time: 22,363 hours, 25,617 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL ODOR IN ALL OF THE CABIN.   ACFT GROUNDED.  FOUND EVIDENCE OF DE-ICING FLUID INGESTION INTO AVIONIC VENT FILTER AND FAN BLOWER E/E VENT, COMPLIED WITH TSM 05-50-00-810-831-A, REPLACED THE AVIONICS VENT FILTER IAW AMM 21-21-41,  REPLACED THE AIR CONDITIONING RECIRCULATION FILTER IAW AMM 21-26-43. OK FOR SERVICE.  REPEATED NEXT DAY. AFTER RUNING BOTH ENGINES AT IDLE POWER,  HAD AN ODOR IN FWD AND MIDDLE CABIN. IAW TSM 49-00-81-810-8701-A,  REPLACED THE APU IAW AMM 49-11-11.  OPS & LEAK CHECKED GOOD.
